MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER
Catalog Number 53616
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer called on behalf of their client and advised that the customer reported to them that they had experienced issues with the intermittent catheter 53616, they used to receive green boxes, however since they started receiving blue boxes.They thought there was a manufacture defect as that catheters in the blue boxes are caused pain during insertion as they catheterized themselves, and thought they were too big, caused so much pain and little lubricant.No medical intervention was reported.
 
Event or Problem Description
It was reported that customer called on behalf of their client and advised that the customer reported to them that they had experienced issues with the intermittent catheter 53616, they used to receive green boxes, however since they started receiving blue boxes.They thought there was a manufacture defect as that catheters in the blue boxes are caused pain during insertion as they catheterized themself, and thought they were too big, caused so much pain and little lubricant.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: a.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23984932
Report Number1018233-2026-00004
Device Sequence Number4578823
Product Code KOD
UDI-Device Identifier00801741068584
UDI-Public(01)00801741068584
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale